A 26-year-old female asked:
I used novelon for3cycles(nov dec jan) for ovarian cyst,last mnth(feb)stopped taking pill as per dr advise as my ultrasound ws normal,but then i got period twice(3&13th)feb,dr.made me strt novelon again on16th,does it affect reglr cycle?i'm in pain
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 56 years experience
Oral bc/bleeding: Interruption of normal use of an oral bcp will cause withdrawal bleeding. Your normal cycle will resume, but the timing of the bleeding ( 3 and 13 February) is not usual. Ovulation when you resumed the bcp will not be stopped by the new cycle of bcp's , so pregnancy may occur if other "protection" is not used.
Created for people with ongoing healthcare needs but benefits everyone.
371 viewsAnswered >2 years ago
Last updated Mar 6, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.